Paracetamol how to drink at a temperature

With the onset of cold days, theClaimed drugs are antipyretic agents. For a decade, paracetamol has been used to reduce colds and flu-like symptoms. Moreover, the widely advertised and used worldwide medicines Coldrex, TeraFlu, Fervex, Panadol, in its composition contain paracetamol.

Pharmacology of the drug

Paracetamol has antipyretic,Anesthetic and weak anti-inflammatory action. The drug acts on the brain cells, giving a signal about the reduction of heat formation of the body. It is important that the medicine is quickly absorbed – within 30 minutes.

How to take paracetamol at a temperature?

Paracetamol is taken mainly fromTemperature. It should be remembered that the drug removes symptoms, but does not cure the causes of heat. Medical workers do not recommend lowering the temperature at a slight increase, so as not to interfere with the body’s fight against infection. Therefore, paracetamol should be taken at a body temperature of more than 38 degrees.

Paracetamol can be given to children from the age of 3 months. A single dose for children is:

  • Up to 1 year – up to 120 mg;
  • From 1 year to 6 years – up to 250 mg;
  • From 6 to 12 years – up to 500 mg.

The medicine is given to the child four times a day,Maintaining the interval between doses 4 hours. Adults take paracetamol at a temperature of 3 to 4 times a day, a single dose should not exceed 500 mg. Admission time for children up to 3 days, for adults – no more than 5 days. Special care requires the use of the drug during pregnancy and lactation.

For all age categories, the drug is desirableTake about an hour after eating, squeezed a lot of liquid. In the absence of temperature in the presence of catarrhal manifestations, paracetamol is not necessary, since this drug

Is neither an antibiotic, nor an anti-viral agent.

Analgin and paracetamol at a temperature of

Combination of analgin with paracetamol fromTemperature is effective at high temperature. When the temperature reaches critical levels, an adult is recommended to take 1 tablet of analgin and 2 tablets of paracetamol simultaneously. In this combination, the medicine can be given only once. It should be borne in mind that paracetamol should not be used for people with liver and kidney disease, and analgin should not be given to patients with cardiac pathologies.

www.rowland98.com

“Paracetamol” is an analgesic and antipyretic drug belonging to the group of NSAIDs (non-steroidal anti-inflammatory drugs). It included the world health organization (who) list of most important drugs.

In some cases, take “Paracetamol”

The mechanism of action of “Paracetamol” is based on the inhibition of production of prostaglandins – compounds that are formed during inflammation, with fever and pain. Acting on the neurons of the Central nervous system, the drug has analgesic action, it has weak anti-inflammatory effect, does not irritate the digestive tract.

“Paracetamol” taken for the body temperature increased up to subfebrile and febrile values (37-39оС) in various diseases of inflammatory or infectious origin. The drug is effective for relieving pain in toothache, pain in muscles, joints, headaches, sciatica, neuralgia, sciatica, painful menstruation, wandering pain of unknown etiology.

When you use “Paracetamol” for the relief of acute pain, it can greatly reduce the symptoms, in this regard, the clinical picture of the disease varies, and the diagnosis can be difficult.

Single dose “Paracetamol” is 500-1000 mg for adults and children 12 years of age, the daily dosage should not exceed 4 g. the Dose of the drug for children under 12 years is calculated individually, based 125-250 mg of the drug at one time. The daily dose should be spread over the 3-4 hours that need to be taken with an interval of at least 4 hours. “Paracetamol” should not be used longer than 3 days. If symptoms do not disappear, you should consult a doctor.

“Paracetamol”: side effects, contraindications

“Paracetamol” is one of the most safe means of side effects which appear quite rarely. Usually they are associated with individual sensitivity either with the presence of underlying pathology. Adverse effects of “Paracetamol” are: dyspepsia, development of dysfunctions of the liver, anemia, deterioration in the blood picture, changes in cardiac conduction, allergic reactions, renal dysfunction, children may develop asthma.

You can’t take “Paracetamol” in conjunction with alcohol.

“Paracetamol” is contraindicated in the presence of history in individual sensitivity to it or other NSAIDs, if abnormal liver function, kidney pathology, for diseases associated with deterioration in the blood picture during breastfeeding. In pregnancy it is prescribed only if the risk of using the drug less than its expected action.

Print

Why take paracetamol

eng.kakprosto.ru

Heat usually scares people.The sudden jump in body temperature does require the mandatory application of the measures.

What to do – the temperature of a child 39

If the child has fever, it is strongly recommended to see a doctor, and urgently!can not engage in self, as you must make the correct diagnosis and prescribe treatment correctly.So, call in a pack – 03.

If you are away from the city before the arrival of the doctors need to shoot down the temperature of the child.Give him a paracetamol syrup or antipyretic effect.You can also enter antipyretic through an enema or a candle.

In addition, kids can reduce the body temperature via wiping vinegar body.Dilute vinegar in water at room temperature in the ratio 1: 1.Now wet the cloth in the solution, wring it out and wipe the child’s hands, chest and neck.After that, no need to wrap and cover the crumb.Let a little lie down like that.The vinegar will evaporate, cause skin cooling, and body temperature decreases.Similarly, do and poluspirtovym

rubdown, rubdown and cologne water.If a child is allergic, it is better to wipe it with plain water.

If the temperature 39 ° C hands and feet are cold in children, it is called white hyperthermia.This spasmatic vessels, no heat no, broken circulation.In this case, the child is triturated with alcohol.

Once you have ensured that the baby has started to decrease the temperature, immediately gave him tea with currant, raspberry or lime color or let the juice diluted with water.But you can not force-feed!

not panic in any case, you can call an ambulance, describe the temperature 39 and consult with a specialist.Your doctor will tell you what emergency measures should be taken in your case.

What to do – a temperature of 39 in the adult

urgently call the doctor for an adult is essential if the body temperature rose to 39,5oS.And at a temperature 41oS most immediately call an ambulance, a person may even go into convulsions.So, how to bring down the temperature of an adult:

  1. Drink plenty of fluids!When a person has a fever, the body of water is reduced, and this leads to dehydration, which contributes to further increase in body temperature.Drink water, juice, tea and fruit drinks.Good chicken broth.When a person’s forehead perspiration appears, it indicates a decrease in body temperature.
  2. Take antipyretic drugs: paracetamol, ibuprofen, aspirin.
  3. the temperature rises again, it is possible to strip the patient and rub it with alcohol, vodka or eau de cologne.After that, do not cover it for some time.

ehhows.com

Leave a Comment